# SDR CALA2014101301339

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 51,374 hours, 18,100 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Condition: Out Of Position
- Location: Fa Station
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 MASK DID NOT DROP DURING TEST AT FLIGHT ATTENDANT STATION DOOR 2L.  FOUND DOOR LATCH LEVER INCORRECTLY CLOCKED WITH LATCH ACTUATOR PLUNGER.  RESET & GND TEST IAW AMM 35-22-00.  OPERATIONS CHECKED NORMAL, RESTORED TO SERVICE.
